Luca Giorgetti
Papers
Distortion for multifactor bimodules and representations of multifusion categories Marcel Bischoff, Ian Charlesworth, Samuel Evington, Luca Giorgetti, David Penneys open access link Doc. Math. 30 (2025) 497-586
Compact Hypergroups from Discrete Subfactors Marcel Bischoff, Simone Del Vecchio, Luca Giorgetti open access link Journal of Functional Analysis 281(1), 109004 (2021)
Ergodic properties of the Anzai skew-product for the noncommutative torus Simone Del Vecchio, Francesco Fidaleo, Luca Giorgetti, Stefano Rossi open access link doi:10.1017/etds.2019.116
Pages